# SDR COEA201808248807

- Difficulty date: June 26, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 36,300 hours, 40,342 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53672409218
- Condition: Corroded
- Location: Frame 40
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 185557 NR 100022 HEAVY CHECK COE/MINOR REPAIR: FLOORBEAM 40 TOP SURFACE HAS LEVEL 2 CORROSION STRINGERS 16L-16R. CORRECTIVE ACTION: REPLACED FLOORBEAM WITH NEW.
